# SDR 96ZZZX746

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490923
- Condition: Water Contam
- Location: Nr 1 Engine
- Part time: 5,992 hours
- Component: 23005290
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CHECK/HOVER, COMPRESSOR STALLED.  REMOVED FROM ENGINE, INSPECTED PX-AIR CIRCUIT ON FUEL CONTROL, FOUND EXCESSIVE AMOUNT OF WATER.
